# SDR DALA2017062604990

- Difficulty date: June 25, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 81,698 hours, 37,140 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 879, STR 29L-29R SHEAR TIE CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02 AND DWG 143N1023, REV C.
